Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 483735, 8 pages
Research Article

Further Results on the Nullity of Signed Graphs

School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China

Received 13 October 2013; Accepted 28 December 2013; Published 18 February 2014

Academic Editor: Qing-Wen Wang

Copyright © 2014 Yu Liu and Lihua You. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Guihai Yu, Lihua Feng, and Hui Qu, “Signed Graphs With Small Positive Index Of Inertia,” Electronic Journal Of Linear Algebra, vol. 31, pp. 232–243, 2016. View at Publisher · View at Google Scholar
  • Xinlei Wang, Dein Wong, and Fenglei Tian, “Signed graphs with cut points whose positive inertia indexes are two,” Linear Algebra and its Applications, 2017. View at Publisher · View at Google Scholar
  • Yong Lu, Ligong Wang, and Qiannan Zhou, “The rank of a signed graph in terms of the rank of its underlying graph,” Linear Algebra and Its Applications, vol. 538, pp. 166–186, 2018. View at Publisher · View at Google Scholar
  • Guihai Yu, and Hui Qu, “More on Spectral Analysis of Signed Networks,” Complexity, vol. 2018, pp. 1–6, 2018. View at Publisher · View at Google Scholar